Title: Existence and uniqueness of the maximum likelihood estimator for a multivariate probit model
Authors: Lesaffre, Emmanuel ×
Kaufmann, H. #
Issue Date: 1992
Publisher: American Statistical Association
Series Title: Journal of the American Statistical Association vol:87 issue:419 pages:805-811
ISSN: 0162-1459
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science